我们的网站为什么显示成这样?

可能因为您的浏览器不支持样式,您可以更新您的浏览器到最新版本,以获取对此功能的支持,访问下面的网站,获取关于浏览器的信息:

|Table of Contents|

随机系数代数方程实根个数期望的界(PDF)

《南京林业大学学报(自然科学版)》[ISSN:1000-2006/CN:32-1161/S]

Issue:
1984年03期
Page:
113-118
Column:
研究简报
publishdate:
1900-01-01

Article Info:/Info

Title:
SUP[ENF (ω)2/πLn N] 0.6312…AND INF[ENF(ω)-2/πLn N]-The superior limit to the average number of real roots of a random algebraic equation
Article ID:
1000-2006(1984)03-0113-06
Author(s):
Wang Youjing
Faculty of Basic Courses
Keywords:
-
Classification number :
-
DOI:
10.3969/j.jssn.1000-2006.1984.03.017
Document Code:
A
Abstract:
In this paper, we proveTheorem Let Fn(ω,t) = be a random algebraic eguation, wherea1(ω) (i=0, 1,2,…,n-1) are independent Gaussian random variables with mean o and standard deviation 1, then for n≥2, we havesup[ENF(ω)-2/π1nn=inf [ENF(ω)-2/π1lnn]=1-2/π1n2≈0.558728…

References

-

Last Update: 1900-01-01